# SDR RAIA9910022

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Part time: 46,957 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LAX- LEFT ENGINE DIDN'T MAKE TARGET TORQUE.  MAINTENANCE REPLACED FUEL BY-PASS VALVE FOR LEFT ENGINE.
